# SDR CA071024005

- Difficulty date: October 23, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 13,076 hours
- Engine: Allsn 250C20
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 41103750017
- Part serial: 640
- Condition: Worn
- Location: Hydraulic Sys
- Part time: 1,695 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PLAY NOTED IN CYCLIC CONTROL. ONCE INVESTIGATED THE PILOT VALVE LINKAGE ON RT CYCLIC SERVO FOUND WORN BEYOND LIMITS. (TC NR 20071024005)
